Nebivolol-induced gynecomastia - Journal of Pharmacology and
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Adverse drug reactions play a substantial role in the etiology of gynecomastia. Gynecomastia as an adverse drug reaction, related to some cardiovascular drugs, has been reported in literature. Nebivolol is a third generation beta-blocker, and gynecomastia as an adverse effect on the consumption of this drug has not been reported in any article yet.

This article presents the case of a 42-year-old male, who developed bilateral gynecomastia following nebivolol use and complete regression after discontinuation of nebivolol. Other reasons causing gynecomastia were excluded. Discontinuation of the responsible drug is quite sufficient with regard to the treatment of drug-induced gynecomastia, without any pharmacological or surgical treatment...

http://bit.ly/2xqugcY
N●●●●a K●●●r S●●●●m and 4 others like this1 share
Like
Comment
Share